# SDR HNAA2023061900193

- Difficulty date: May 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E975872  SSI 53-30-48, CARGO DOOR LOWER SILL FWD EDGE HAS LEVEL 2 CORROSION.  : BLENDED CORROSION ON CARGO DOOR LOWER SILL FWD EDGE IAW EMB 145 SRM 51-10-03. HASN’T BEEN PREVIOUSLY BLENDED. REMAINING THICKNESS AT BLENDED AREAS ON CARGO DOOR LOWER SILL FWD EDGE FOUND TO BE BEYOND LIMITS IAW EMB145 SRM 53-31-15AD, ITEM 2. REMOVED CARGO DOOR LOWER SILL IAW EMB-145 SRM 51-40-02.INSTALLED SERVICEABLE CARGO DOOR CUTOUT LOWER SILL IAW EMB 145 SRM 51-40-02
